MAUDE Adverse Event Report: RELIGN CORPORATION TRICERA CONTROLLER; Electrosurgical, Cutting & Coagulation & Accessories

RELIGN CORPORATION TRICERA CONTROLLER; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number R10001
Medical Device Problem Codes Material Frayed (1262); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that outside of surgery, the unit had an issue with the footwswitch, there was a wire frayed.The unit had wires exposed/frayed and a dangling strain relief there was no patient involvement.Due diligence is complete.No additional information is available.

Brand Name
TRICERA CONTROLLER
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key25029013
Report Number3012790575-2026-00005
Device Sequence Number15713170
Product Code GEI
UDI-Device Identifier00859273007014
UDI-Public(01)00859273007014(11)210618
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR10001
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown